MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC IMPACTOR F/HELICAL BLADE F/TFN; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC IMPACTOR F/HELICAL BLADE F/TFN; MISC ORTHO SURGICAL INSTR
Model Number 357.372
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date that during the surgery the surgeon hammered on the helical blade impactor and connecting screw and both pieces separated into their individual components.All pieces were accounted for with a short surgical delay.No patient issues.Concomitant product: unknown hammer/mallet (part# unknown, lot# unknown, quantity 1).This complaint involves two devices.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6: complained issue could not be confirmed, as the instrument looks disassembled and not broken, based on the available information (incl.Pictures and/or x-ray¿s).Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available (information or/and material), the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
IMPACTOR F/HELICAL BLADE F/TFN
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9889802
Report Number2939274-2020-01572
Device Sequence Number561402
Product Code LXH
UDI-Device Identifier10886982196064
UDI-Public(01)10886982196064
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number357.372
Device Catalogue Number357.372
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/29/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONNECSCR F/HELICAL BLADE F/TFN; IMPACTOR F/HELICAL BLADE F/TFN; UNK - IMPACTION INSTRUMENTS: HAMMER/MALLET: TRAUMA